# SDR CA030106004

- Difficulty date: January 3, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 737-2T5
- Aircraft time: 63,958 hours
- Engine: Pwa JT8D17
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Burned
- Location: Stab Trim Motor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON OVERNIGHT CHECK OF AUTO PILOT STAB TRIM,  C/B FOUND TRIPPED AND UNABLE TO RESET.  SMOKE NOTED IN STAB COMPARTMENT AND UPON INVESTIGATION FOUND CONNECTOR AND 3 INCHES OF ASSOCIATED WIRING DAMAGED ATA/P STAB TRIM MOTOR CONNECTION.  WIRING REPAIRED, CONNECTOR AND STAB TRIM MOTOR REPLACED. STAB TRIM OPERATION CHECKED SERVICABLE.
